Share Facebook
Crohn's Disease Forum » Treatment » Humira/Adalimumab » Pain/Sickness when Humira is due


05-24-2017, 07:47 AM   #1
TammyR
 
Join Date: May 2016
Location: Adelaide, South Australia, Australia
Pain/Sickness when Humira is due

I'm still in the early days of Humira but the last two fortnightly injections I've really suffered with pain and nausea the day or two before the injection is due. Today was my injection day, I had it this morning and by lunch time I felt 100% better than before the injection.

Has anyone else experienced this?
__________________
Tammy
Diganosed - Crohns Feb 2016
MR Small Bowel Study Jan 2016
MRCP 6/16, 7/17 - no change (2 small cysts)
CT Abdomen and Pelvis 10/16 - Acute/Chronic flare distal small bowel with at least two areas of partial obstruction identified.
Started Humira 12/4/17. Previously on Remicade (4 rounds - caused rash), Pentasa, Aza (caused pancreatitis).
06-04-2017, 01:00 AM   #2
TammyR
 
Join Date: May 2016
Location: Adelaide, South Australia, Australia
No one replied last time but I'm just updating my records.
Due for Humira on Wednesday and I was nauseous on Friday and have had diarrhea all day today. A pattern seems to be forming...
06-04-2017, 05:50 AM   #3
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
I know that when I used ti take remicade when it approached time for the next dose my symptoms would return. Maybe it is something similar with Humira
06-04-2017, 01:28 PM   #4
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Ds had symptoms start prior to humira due
His docs increased the frequency which eliminated those mini flares
He takes humira every 5 days
Plus mtx

Might be worth talking to you GI about the pattern your seeing
__________________
DS - -Crohn's -Stelara
06-16-2017, 09:43 PM   #5
DanaBanana
Senior Member
 
DanaBanana's Avatar
 
Join Date: Dec 2015
Location: British Columbia

My Support Groups:
No one replied last time but I'm just updating my records.
Due for Humira on Wednesday and I was nauseous on Friday and have had diarrhea all day today. A pattern seems to be forming...
Hi! I've been on and off Humira for over a year (I had hip surgery in the fall and recently had pneumonia, both time needing to be off the Humira for some time). I recently began weekly injections. Since day one of Humira I almost always feel fluish approaching the injection day and often experience a sort of "Hangover" flu feeling for the 24-36hrs after. I inject at bedtime which helps some, as I can sleep through some of the unwell feeling.
Reply

Crohn's Disease Forum » Treatment » Humira/Adalimumab » Pain/Sickness when Humira is due
Thread Tools


All times are GMT -5. The time now is 08:40 AM.
Copyright 2006-2017 Crohnsforum.com